MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-F
Medical Device Problem Codes Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an svt procedure, communication and impedance issues with the catheter resulted in a procedural delay.The ablation catheter was removed following best practices and connected to the coolpoint pump, the tactisys, and the ensite x se port.The catheter was flushed and inspected before inserting into the patient.On the mapping system, the catheter was visualized, the catheter signals were seen, and the contact force was able to be zeroed.However, it was noted on the generator metrics that the impedance readings were 200 ohms.The ampere message stated, "catheter not connected." the tactiflex rf cable (from tactisys to ampere) was replaced and the impedance now read 999 on the mapping system and the ampere continued to not recognize the catheter connection.The ampere and tactisys were both power cycled with no resolution.The ampere was then replaced but the issue persisted.The catheter was replaced which resolved the issue and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.One uni-directional, curve f, tactiflex ablation catheter, sensor enabled was received for evaluation.The reported ampere recognition and impedance issue could not be confirmed.Electrode 1 and the tip thermocouple met specifications during electrical testing with no open or short circuits detected.In addition, the tip thermocouple temperature reading increased with exposure to heat.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
The device was received for evaluation.This report includes an updated analysis.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23393096
Report Number3008452825-2025-00531
Device Sequence Number18686943
Product Code OAE
UDI-Device Identifier05415067034670
UDI-Public(01)05415067034670(10)10758992(17)280229
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TFSE-F
Device Catalogue NumberA-TFSE-F
Device Lot Number10758992
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/18/2025
01/15/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/18/2025
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale